advertisement
Question
Posted by: Lees | 2010-01-27

PCOS &  thyroid

Dear Doctor,

I have been diagnosed with PCOS and insulin resistance as well as an underactive thyroid. However, to be honest I never thought to ask my gynae the severity. She was however confident that treating me with glucophage &  eltroxin would be adequate - as well as explaining the importance of diet and exercise.

I recently accompanied a friend of mine to a homeopath and I was told that the glucophage &  eltroxin could have harmful side effects. Please could you let me know what the side effects of these drugs are and if these outweigh the option of not taking this medication and therefore not treating it?
I have felt rather confused &  would appreciate any feedback.
Kind regards,
Lees

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Glucophage can cause nausea. Eltroxin has virtually no side effects. You are better off taking them.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Momof3 | 2010-04-21

Hi Lees

I use both Glucophage &  Eltroxin and have experienced no side effects other than in the 1st 2 weeks my tummy got upset taking the Glucophage but it got used to the meds.

Good Luck

Reply to Momof3
Posted by: gynaedoc | 2010-01-29

Glucophage can cause nausea. Eltroxin has virtually no side effects. You are better off taking them.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement